# SDR AALA202002039006

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 80,074 hours, 28,278 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Part serial: 13411
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 75,192 hours, 26,526 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESS LOST AT 37,000 FT EMERGENCY DECLARED.  DIVERT TO HNL. CABIN CLIMBED TO 10,000 DIFF PRES 7 MAX DOWN RATE. OUTFLOW VALVE, CABIN PRESSURE SELECTOR PANEL AND AUTO 1 CABIN PRESSURE CONTROLLER REPLACED. ACCOMPLISHED WORK CARD 19L21021001.
